# SDR MEX2003005

- Difficulty date: January 7, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Airspeed
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 601 - ATL-MEX - ABORTED TAKEOFF DUE TO AIR SPEED INDICATOR FAILURE WITH 80 KNOTS THE LEFT AIR SPEED INDICATOR AND 65 KTS THE RIGHT SIDE.  DURING CHECK IT WAS DETECTED A CADC NR 2 FAIL IN CDUS, AIR SPEED INDICATOR FLAG AND FAST/SLOW FUNCTION FAILURE IN RIGHT PFD.  CADC NR 2 WAS TESTED IAW MM 34-16-01, ALL CORRECT.  PITOT PORT WERE WITH DEBRIS.  PITOT LINE WAS CLEANED.  (M)
